Alert archive / Ohio / Tornado Warnings in 2018
Tornado Warning 11, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at May 15, 2018, 6:00 PM EDT for Fairfield County, Franklin County, Ohio. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2018, 6:00 PM EDT (22:00 UTC)
- Expired
- May 15, 2018, 6:30 PM EDT
- In force
- 30 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Fairfield County, OH, Franklin County, OH
The radar
The Cincinnati radar (KILN), 101 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 6:15 PM EDT | TSTM WND DMG | 5 Se Downtown Columbus, OH | TREE BRANCHES DOWN. TIME ESTIMATED VIA RADAR. |
| May 15, 6:20 PM EDT | HAIL 0.88 | 5 Se Downtown Columbus, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 59 J/kg
- Mixed-layer CIN
- -281 J/kg
- Mixed-layer LCL
- 1914 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
194
WFUS51 KILN 152200
TORILN
OHC045-049-152230-
/O.NEW.KILN.TO.W.0011.180515T2200Z-180515T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
600 PM EDT TUE MAY 15 2018
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Central Franklin County in central Ohio...
Northwestern Fairfield County in central Ohio...
* Until 630 PM EDT.
* At 559 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Ohio State University, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Columbus, Reynoldsburg, Grove City, Upper Arlington, Gahanna,
Hilliard, Pickerington, Bexley, Canal Winchester, Groveport, Ohio
State University, Whitehall, Grandview Heights, Obetz, Lithopolis,
Urbancrest, Valleyview, Marble Cliff, Brice and Port Columbus
Airport.
This includes the following Interstates...
I-70 in Ohio between mile markers 91 and 112.
I-71 in Ohio between mile markers 102 and 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3998 8277 3997 8278 3994 8278 3982 8280
3993 8319 4006 8310 4003 8277
TIME...MOT...LOC 2159Z 280DEG 32KT 3997 8306
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
KC3 follow-up statements
011
WWUS51 KILN 152207
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
607 PM EDT TUE MAY 15 2018
OHC045-049-152230-
/O.CON.KILN.TO.W.0011.000000T0000Z-180515T2230Z/
Franklin OH-Fairfield OH-
607 PM EDT TUE MAY 15 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
SOUTHEASTERN FRANKLIN AND NORTHWESTERN FAIRFIELD COUNTIES...
At 607 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Bexley, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Columbus, Reynoldsburg, Grove City, Upper Arlington, Gahanna,
Pickerington, Bexley, Canal Winchester, Groveport, Ohio State
University, Whitehall, Grandview Heights, Obetz, Lithopolis,
Urbancrest, Valleyview, Marble Cliff, Brice, Port Columbus Airport
and Blacklick Estates.
This includes the following Interstates...
I-70 in Ohio between mile markers 96 and 112.
I-71 in Ohio between mile markers 102 and 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3998 8277 3997 8278 3994 8278 3982 8280
3991 8312 4005 8302 4002 8277
TIME...MOT...LOC 2207Z 280DEG 32KT 3996 8296
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
KC287
WWUS51 KILN 152215
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
615 PM EDT TUE MAY 15 2018
OHC045-049-152230-
/O.CON.KILN.TO.W.0011.000000T0000Z-180515T2230Z/
Franklin OH-Fairfield OH-
615 PM EDT TUE MAY 15 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
SOUTHEASTERN FRANKLIN AND NORTHWESTERN FAIRFIELD COUNTIES...
At 615 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Bexley, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Columbus, Reynoldsburg, Grove City, Gahanna, Pickerington, Bexley,
Canal Winchester, Groveport, Whitehall, Obetz, Lithopolis, Brice,
Port Columbus Airport and Blacklick Estates.
This includes the following Interstates...
I-70 in Ohio between mile markers 98 and 112.
I-71 in Ohio between mile markers 102 and 111.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3998 8277 3997 8278 3994 8278 3982 8280
3990 8307 4001 8300 3999 8277
TIME...MOT...LOC 2215Z 288DEG 26KT 3994 8294
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
KC418
WWUS51 KILN 152221
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
621 PM EDT TUE MAY 15 2018
OHC045-049-152231-
/O.EXP.KILN.TO.W.0011.000000T0000Z-180515T2230Z/
Franklin OH-Fairfield OH-
621 PM EDT TUE MAY 15 2018
...THE TORNADO WARNING FOR SOUTHEASTERN FRANKLIN AND NORTHWESTERN
FAIRFIELD COUNTIES WILL EXPIRE AT 630 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.
LAT...LON 3998 8277 3997 8278 3994 8278 3982 8280
3990 8307 4001 8300 3999 8277
TIME...MOT...LOC 2221Z 280DEG 32KT 3993 8288
$$
KCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at May 15, 3:12 PM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, May 15, 3:12 PM EDT, 2 hours 48 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 312 PM EDT Tue May 15 2018 .SYNOPSIS... A cold front pushing through an unstable airmass will provide the focus for thunderstorm development tonight. The chance for showers and thunderstorms will continue on Wednesday near another boundary positioned close to the Ohio River. Unsettled weather is forecast to linger into the weekend in a persistently warm and unstable pattern, aided by a trough in the upper atmosphere. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... Convection has developed along a weak cold front extending across Northwest Ohio from weak low pressure over Lake Erie. Storms exhibiting a strengthening trend are being interrogated on radar for possible statements and warnings, though rather weak shear and moderate CAPE suggest pulse storms that may not reach severe limits in most cases. Thunderstorms initially affecting locations along and north of I-70 will continue to develop into the early evening as the boundary sags southeast, bringing precip chances to the entire area. A weakening trend and diminishing coverage will be observed by late evening with loss of daytime heating, and with the boundary weakening as it progresses southeast. However, thunderstorms will continue to be possible during the overnight hours when another boundary to the south is forecast to lift to the Ohio River. Lows will remain above normal, with 6 am readings ranging from the upper 50s north up to the mid 60s south. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... Boundary positioned near the Ohio River is forecast to sag very slowly south during Wednesday and Wednesday night. This will allow a chance of showers and thunderstorms to continue, especially along and south of the river in a persistently unstable airmass near the boundary. Locations to the north should see less precip being farther from the bulk of moisture, instability and forcing, and closer to drier air and subsidence associated with high pressure over the Great Lakes. Weakly sheared environment should prevent widespread strong storms. Weak cold advection will cause temperatures to be closer to normal, with highs reaching the upper 70s to around 80. && .LONG TERM /THURSDAY THROUGH TUESDAY/... Weak upper trough will slowly lift up the Ohio Valley through the end of the week. Surface reflection will pass south and east of the forecast area. However, showers and possibly some diurnal thunderstorms will occur with the greater chances closer to the surface feature. Northern stream short wave crossing the Great Lakes will quickly follow this system. This will push a cold front across the area Sunday into Sunday night, but this boundary will slow as it gets near or just south of the Ohio River. Showers and thunderstorms will be possible along and ahead of the boundary. High pressure passing north of the area will bring some drying by Tuesday. Near normal temperatures on Thursday and Friday will warm over the weekend. Readings will drop back slightly after the cold frontal passage early next week. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... There will be VFR conditions to start the TAF period under a humid and unstable airmass. However, thunderstorms may develop near a southward moving boundary and move to TAF sites by this evening. This may bring temporary MVFR visibilities to northern TAF sites. A lull in convection is expected during the overnight hours with loss of daytime heating, though showers may linger in the vicinity as the boundary lifts back north of the Ohio River toward TAF sites. Later tonight, models indicate MVFR ceilings forming in nearly saturated air, so kept them in the forecast. Rather slow improvement to VFR is forecast for Thursday while winds transition to northeast. OUTLOOK...Chances for thunderstorms will exist at times through Saturday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Coniglio NEAR TERM...Coniglio SHORT TERM...Coniglio LONG TERM... AVIATION...Coniglio
Hazardous weather outlook, May 15, 12:17 PM EDT, 5 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1217 PM EDT Tue May 15 2018 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-161630- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 1217 PM EDT Tue May 15 2018 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. A few thunderstorms may become strong to severe this afternoon and this evening. Damaging winds and large hail would be the primary severe weather threats. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 15, 5:12 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Wilmington OH
512 PM EDT TUE MAY 15 2018
OHZ051-053-062-152145-
Clark OH-Greene OH-Miami OH-
512 PM EDT TUE MAY 15 2018
...A STRONG THUNDERSTORM WILL AFFECT CLARK...NORTHEASTERN GREENE AND
SOUTHEASTERN MIAMI COUNTIES UNTIL 545 PM EDT...
At 512 PM EDT, radar indicated a strong thunderstorm over New
Carlisle, moving east at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...
Frequent cloud-to-ground lightning...
Locations impacted include...
Springfield, Huber Heights, Tipp City, New Carlisle, Yellow Springs,
Northridge, Enon, Brown, Harmony, North Hampton, Tremont City,
Donnelsville, Clifton, Green Meadows, Ginghamsburg, Hustead, State
Route 41 at State Route 235, Grayson, Dialton and Medway.
This includes the following Interstates...
I-70 in Ohio between mile markers 43 and 65.
I-75 in Ohio between mile markers 66 and 67.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4005 8404 4004 8403 4004 8395 3997 8360
3976 8377 3987 8405 3988 8405 3988 8408
3991 8417 3992 8416 3992 8419 3993 8421
4006 8408
TIME...MOT...LOC 2112Z 286DEG 26KT 3994 8400
KCSpecial weather statement, May 15, 5:13 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Wilmington OH
513 PM EDT TUE MAY 15 2018
OHZ045-052>054-152145-
Champaign OH-Madison OH-Union OH-Clark OH-
513 PM EDT TUE MAY 15 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHAMPAIGN AND
NORTHEASTERN CLARK COUNTIES IN WEST CENTRAL OHIO...NORTHEASTERN
MADISON AND SOUTH CENTRAL UNION COUNTIES IN CENTRAL OHIO UNTIL 545 PM
EDT...
At 513 PM EDT, radar indicated a strong thunderstorm over
Mechanicsburg, moving southeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Plain City, West Jefferson, Mechanicsburg, Choctaw Lake, Lafayette,
Mutual, Cable, Interstate 70 at US Route 42, Amity, State Route 29 at
State Route 38, Rosedale, State Route 4 at State Route 161, Resaca,
Chuckery and Plumwood.
This includes I-70 in Ohio between mile markers 75 and 83.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4010 8321 4007 8321 4005 8322 4005 8325
4003 8326 4002 8325 3989 8336 4006 8370
4018 8363
TIME...MOT...LOC 2113Z 298DEG 22KT 4007 8360
NovakLocal storm report, May 15, 5:14 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 5 ESE URBANA 40.08N 83.67W
05/15/2018 E0.88 INCH CHAMPAIGN OH TRAINED SPOTTER
&&
KKSpecial weather statement, May 15, 5:49 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Wilmington OH
549 PM EDT TUE MAY 15 2018
OHZ053-054-062-152215-
Madison OH-Clark OH-Greene OH-
549 PM EDT TUE MAY 15 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLARK...
NORTHEASTERN GREENE AND SOUTHWESTERN MADISON COUNTIES UNTIL 615 PM
EDT...
At 549 PM EDT, radar indicated a strong thunderstorm near South
Charleston, moving east at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Springfield, London, South Charleston, Lisbon, South Solon, Midway,
Newport, Pitchin, Plattsburg and Selma.
This includes the following Interstates...
I-70 in Ohio between mile markers 56 and 60.
I-71 in Ohio near mile marker 76.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3993 8344 3970 8343 3970 8345 3977 8378
3990 8379
TIME...MOT...LOC 2149Z 273DEG 25KT 3984 8371
NovakSpecial weather statement, May 15, 5:50 PM EDT, 10 minutes before
Special Weather Statement National Weather Service Wilmington OH 550 PM EDT TUE MAY 15 2018 OHZ063-064-073-152215- Ross OH-Fayette OH-Pickaway OH- 550 PM EDT TUE MAY 15 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FAYETTE... SOUTHWESTERN PICKAWAY AND NORTH CENTRAL ROSS COUNTIES UNTIL 615 PM EDT... At 550 PM EDT, radar indicated a strong thunderstorm near Washington Court House, moving east at 35 mph. STORM HAZARDS INCLUDE... Winds to 30 mph... One half inch diameter hail... Locations impacted include... Washington Court House, Williamsport, Bloomingburg, New Holland, Clarksburg, Deer Creek Lake, Madison Mills, State Route 207 at US Route 22, Pancoastburg and Plano. This includes I-71 in Ohio between mile markers 71 and 73. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3954 8356 3969 8352 3965 8305 3945 8315 TIME...MOT...LOC 2150Z 280DEG 32KT 3958 8345 KC
Special weather statement, May 15, 5:58 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Wilmington OH
558 PM EDT TUE MAY 15 2018
OHZ054>056-065-152230-
Licking OH-Fairfield OH-Madison OH-Franklin OH-
558 PM EDT TUE MAY 15 2018
...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...NORTHWESTERN
FAIRFIELD...SOUTHWESTERN LICKING AND EAST CENTRAL MADISON COUNTIES
UNTIL 630 PM EDT...
At 557 PM EDT, radar indicated a strong thunderstorm over Upper
Arlington, moving east at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Locations impacted include...
Columbus, Dublin, Westerville, Reynoldsburg, Grove City, Upper
Arlington, Gahanna, Hilliard, Pickerington, Worthington, Bexley,
London, Jefferson, Pataskala, Canal Winchester, Groveport, West
Jefferson, Minerva Park, Ohio State University and Lake Darby.
This includes the following Interstates...
I-70 in Ohio between mile markers 79 and 116.
I-71 in Ohio between mile markers 96 and 118.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3977 8281 3977 8283 3980 8283 3980 8298
3989 8346 4011 8319 4011 8317 4013 8316
4006 8265
TIME...MOT...LOC 2157Z 279DEG 32KT 4000 8310
KCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:50 AM EDT | Special Weather Statement | ILN | Hardin | 25 min |
| May 15, 2:59 PM EDT | Special Weather Statement | ILN | Union | 31 min |
| May 15, 3:15 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Delaware, Franklin, Madison, Union | 30 min |
| May 15, 3:39 PM EDT | Special Weather Statement | ILN | Franklin | 36 min |
| May 15, 4:15 PM EDT | Special Weather Statement | ILN | Licking | 30 min |
| May 15, 4:23 PM EDT | Special Weather Statement | ILN | Darke | 37 min |
| May 15, 4:32 PM EDT | Special Weather Statement | ILN | Fairfield | 13 min |
| May 15, 4:40 PM EDT | Special Weather Statement | ILN | Miami | 35 min |
| May 15, 4:44 PM EDT | Special Weather Statement | ILN | Fairfield | 16 min |
| May 15, 4:50 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami | 25 min |
| May 15, 4:55 PM EDT | Special Weather Statement | ILN | Shelby | 35 min |
| May 15, 5:01 PM EDT | Special Weather Statement | ILN | Perry | 29 min |
| May 15, 5:09 PM EDT | Special Weather Statement | ILN | Greene, Montgomery, Warren | 36 min |
| May 15, 5:12 PM EDT | Special Weather Statement | ILN | Clark | 33 min |
| May 15, 5:13 PM EDT | Special Weather Statement | ILN | Madison | 32 min |
| May 15, 5:37 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Montgomery | 38 min |
| May 15, 5:49 PM EDT | Special Weather Statement | ILN | Clark | 26 min |
| May 15, 5:50 PM EDT | Special Weather Statement | ILN | Fayette, Pickaway | 25 min |
| May 15, 5:58 PM EDT | Special Weather Statement | ILN | Franklin, Madison | 32 min |
| May 15, 6:06 PM EDT | Special Weather Statement | ILN | Greene | 24 min |
| May 15, 6:10 PM EDT | Special Weather Statement | ILN | Fayette | 35 min |
| May 15, 6:30 PM EDT | Special Weather Statement | ILN | Fairfield | 45 min |
| May 15, 6:33 PM EDT | Special Weather Statement | ILN | Pickaway | 27 min |
| May 15, 6:46 PM EDT | Special Weather Statement | ILN | Ross | 29 min |
| May 15, 7:00 PM EDT | Special Weather Statement | ILN | Hocking | 30 min |
| May 15, 7:31 PM EDT | Special Weather Statement | ILN | Hocking | 29 min |
Nearby
Tornado Warnings in Ohio, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.